# SDR AALA20020531

- Difficulty date: April 19, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: GEN5123
- Condition: Failed
- Location: Center System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 789 - REPLACED CENTER SYSTEM GENERATOR AND OPS CHECK OR BUT 5 MINUTES LATER IT FAILED SHOWING FAIL CODE 200.  REMOVED AND REPLACED CENTER SG, OPS CHECKED NORMAL FOR SHTS, IAW MM ALL TESTS NORMAL.  (M)
